University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Uniform exponential attractors for a singularly perturbed damped wave equation

Fabrie, P, Galusinski, C, Miranville, A and Zelik, S (2004) Uniform exponential attractors for a singularly perturbed damped wave equation DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 10 (1-2). pp. 211-238.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Fabrie, PUNSPECIFIEDUNSPECIFIED
Galusinski, CUNSPECIFIEDUNSPECIFIED
Miranville, AUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 January 2004
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, singularly perturbed damped wave equations, reaction-diffusion equations, uniform exponential attractors, time boundary layer, EVOLUTION-EQUATIONS, SYSTEM
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:51
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833018

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800